Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2012, Volume 52, Number 5, Pages 883–915 (Mi zvmmf9718)  

The theory of regularized traces of operators as applied to approximate computation of eigenvalues and eigenfunctions of fluid dynamics problems

M. K. Kerimov

Dorodnicyn Computing Center, Russian Academy of Sciences, ul. Vavilova 40, Moscow, 119333 Russia

Abstract: Some results concerning the computation of eigenvalues and eigenfunctions of fluid dynamics problems by applying methods of regularized traces of differential operators are presented. The presentation is focused primarily on the non-self-adjoint fourth-order Orr–Sommerfeld operator, which arises in the hydrodynamic stability theory of viscous flows.

Key words: approximate methods for problems concerning hydrodynamic stability of viscous flows, Orr–Sommerfeld differential operator, computation of eigenvalues and eigenfunctions, methods of regularized traces of operators.

Full text: PDF file (1387 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2012, 52:5, 756–786

Bibliographic databases:

UDC: 519.634
Received: 23.12.2011

Citation: M. K. Kerimov, “The theory of regularized traces of operators as applied to approximate computation of eigenvalues and eigenfunctions of fluid dynamics problems”, Zh. Vychisl. Mat. Mat. Fiz., 52:5 (2012), 883–915; Comput. Math. Math. Phys., 52:5 (2012), 756–786

Citation in format AMSBIB
\Bibitem{Ker12}
\by M.~K.~Kerimov
\paper The theory of regularized traces of operators as applied to approximate computation of eigenvalues and eigenfunctions of fluid dynamics problems
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2012
\vol 52
\issue 5
\pages 883--915
\mathnet{http://mi.mathnet.ru/zvmmf9718}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3244991}
\elib{https://elibrary.ru/item.asp?id=17726658}
\transl
\jour Comput. Math. Math. Phys.
\yr 2012
\vol 52
\issue 5
\pages 756--786
\crossref{https://doi.org/10.1134/S0965542512050120}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000304444000009}
\elib{https://elibrary.ru/item.asp?id=17986933}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84861511847}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf9718
  • http://mi.mathnet.ru/eng/zvmmf/v52/i5/p883

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:260
    Full text:75
    References:62
    First page:31

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021